...I am lying in bed, having just woken up from a nap that I laid down to take at noon. It's nearly 4pm. Oops.

My mom and stepdad are coming tomorrow, expecting things like, I dunno, a place to sit and food to eat, and I've gotten nothing accomplished so far. At least I have everything I need at the house, so I don't have to fight my way through the grocery store. There's that, right?

Part-to-most of my problem is this wretched antibiotic I'm on. Yet another ear infection hit me last weekend, and the Dr put me on Ciprofloxacn, which makes me feel both hungry and nauseous. Constantly. No matter what I eat or don't eat, I'm both hungry and sick. I was told not to take any kind of Tums or Pepto-Bismol or anything like that, because it interferes with the med in some fashion. Sleep seems to be the only thing that helps. Well, that and being not-low (if ya know what I mean), but a) that's expensive and my friend is only willing to share just so much, and b) I'm still not going to get anything accomplished if I'm wandering around in a daze.

Anyone else out there familiar with this side effect of the Cipro? This is f'ing miserable.